# SDR IPXA09855499

- Difficulty date: January 18, 2009
- Submitted: April 13, 2009
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- Aircraft time: 80,814 hours, 26,675 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5755713
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV SS 814-F1-52, FUSE SKIN REPAIR FROM STA 273-288, BETWEEN L32L - L34L, DOES NOT CORRELATE TO A SRM.  REPLACED DOUBLER PER DC8 SRM 53-2-1 FIG 7 SHT 13.
